American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Eduardo Hernández and Donal O'Regan. Existence results for abstract neutral functional differential equations. Proc. Amer. Math. Soc. 137 (2009) 3309-3318. MR 2515400.
Abstract, references, and article information   
View Article: PDF

[2] Chuhua Jin and Jiaowan Luo. Fixed points and stability in neutral differential equations with variable delays. Proc. Amer. Math. Soc. 136 (2008) 909-918. MR 2361863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mihály Pituk. Cesàro summability in a linear autonomous difference equation. Proc. Amer. Math. Soc. 133 (2005) 3333-3339. MR 2161157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. V. Vlasov and S. A. Ivanov. Sobolev space estimates for solutions of equations with delay, and the basis of divided differences. St. Petersburg Math. J. 15 (2004) 545-561. MR 2068981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. H. Erbe, W. Krawcewicz and J. H. Wu. A composite coincidence degree with applications to boundary value problems of neutral equations . Trans. Amer. Math. Soc. 335 (1993) 459-478. MR 1169080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. A. Kaashoek and S. M. Verduyn Lunel. Characteristic matrices and spectral properties of evolutionary systems . Trans. Amer. Math. Soc. 334 (1992) 479-517. MR 1155350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Qing Guang Huang and Shao Zhu Chen. Oscillation of neutral differential equations with periodic coefficients . Proc. Amer. Math. Soc. 110 (1990) 997-1001. MR 1075188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1